# SDR IXXA20240061002

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 451T1003365
- Condition: Cracked
- Location: Bs 1197-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO COMPARTMENT STA. 1197+44 TO 1263 RT  ROLLER TRAY CRACKED
